Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe scrotum and hip pain post treatment for hydrocele. What is the cause?

sir,,i 7yr back i hav hdrocile problm,i went yunani doctor they put syringe took water out,,aftr dat i feel pain scortum and low hip side also,,aftr dat i went doctors they said nthng,but still am feel pain to much,nwdays scortum and nerves then low hip side pain too much..aftr a sex am paining too much,,dis s wat problm sir,,,hiranya,or scortum nerves orkindey problm,or urinary infection,,plz tel me,,sir am woried so many years of dis problm.......
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you had hydrocele 7 years back and you got it aspirated with needle by a yunani Dr.

Ideally surgery is the only accepted , practised and recommended mode of treatment for hydrocele to offer permanent cure.


You are gettting pain in testicle off and on since you have undergone aspiration of hydrocele fluid.
It is likely to be due to the fact that either you have sustained injury to your testicle during aspiration or have acquired chronic infection due to aspiration resulting into Chronic Orchitis.

Please consult qualified urologist for clinical examination and get ultrasound scanning of the scrotum done to rule out the same.
He will guide you regarding further treatment .You may need to take long term course of antibiotics and anti inflammatory drugs to resolve your problem.

Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor